# SDR NSVA2011056

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 6,283 hours, 6,071 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISING ALTITUDE 22000FT, 150 MILES EAST OF MFE, FWD CARGO DOOR WARNING LIGHT ILLUMINATED.  CREW RAN THE CHECKLIST AND LANDED AT NEAREST SUITABLE AIRPORT (VCT).  FOUND DOOR HANDLE NOT SEATED PROPERLY RESEATED HANDLE IAW AMM 52-10-00, OPS CHECKED GOOD.
